# SDR ASAA0110219

- Difficulty date: April 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 88210044
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS AND EXIT LIGHTS ON THE SMOKE BARRIER WOULD NOT TEST AFTER AIRCRAFT RECONFIGURATION.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES ON THE SMOKE BARRIER AND THE AFT MOST SEAT PALLET, THEN LIGHTS OPERATED NORMAL.  (M)
